Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

An Algorithm for Calculating Jones Polynomials

A. El-Misiery
Journal / Anthology

Applied Mathematics and Computation
Year: 1996
Volume: 74
Page range: 249-259

This paper is concerned with the consequences of calculating the two-variable invariant polynomials associated with representations of braid groups (Jones polynomials). Recurrence relations for simplifying the required calculations have been driven and an algorithm depending on them has been designed. We implemented the algorithm using Mathematica as a computing environment and computational results are given.

*Mathematics > Topology